# SDR CA041029010

- Difficulty date: October 25, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 35,504 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 3023143
- Part serial: 0198
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) DURING DESCENT , INTERMITTANT BAGGAGE SMOKE WARNING. CREW ELECTED TO DON OXYGEN MASKS AND ADVISE AIRPORT EMERGENCY RESPONSE. UPON ARRIVAL NO EVIDENCE OF SMOKE OR FIRE FOUND. BAGGAGE SMOKE DETECTOR REPLACED. REMOVED UNIT TESTED AS NO FAULT FOUND. AIRCRAFT RETURNED TO SERVICE WITH REPLACEMENT SMOKE DETECTOR.
